# SDR WX0A2016033173115

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 69,881 hours, 24,700 cycles
- Engine: Rroyce RB211535E437
- Engine time: 62,168 hours, 20,460 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

DURING ARRIVAL THE CREW NOTED THAT THE RT OIL QTY HAD DECREASED TO 0, FOLLOWED QUICKLY BY THE RT OIL PRESS.  EXECUTED QRH ENG FAILURE & SHUTDOWN CHECKLIST & SECURED THE RT ENG.  OCCURRED APPROX 10 MINS PRIOR TO LANDING.  ENG WAS WINDMILLED APPROX 10 MIN.  NO OTHER ERRONEOUS INDICATIONS ON THE RT ENG.  ONCE THE ENG WAS SECURED, THE CREW DECLARED AN EMER & WAS GIVEN PRIORITY TO THE AIRPORT.  INSTALLED NEW SEALS ON RADIAL DRIVE SHAFT IAW WO 0.0001293359-3386.  LEAK CHECKED GOOD.  R & R HIGH SPEED GEARBOX & TOWER SHAFT ASSY IAW WO 0001293748-3420.
